# SDR AALA202104239027

- Difficulty date: April 22, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 31,909 hours, 3,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AISLE PATH EMERGENCY LIGHT BY BUSINESS CLASS GALLEY MISSING BOTH SCREWS, ATTACHED ONLY BY WIRING. RESECURED AISLE PATH LIGHT WITH NEW HARDWARE IAW AMM 33-51-05, OPS CHECK GOOD.
